# SDR 07FDEA05127

- Difficulty date: December 24, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 33,499 hours, 28,336 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS STRINGER REPAIR LOCATED IN AFT CABIN UNDER FLOOR BEHIND BULK CARGO ON STRINGER 44 RT BETWEEN FRAMES 74 TO 75, HAS 1 EACH REPAIR SPLICE MEASURING 9.6" LONG WITH A 2.1" CUTOUT ON STRINGER.  PREVIOUSLY INSTALLED REPAIR LOCATED IN AFT CARGO UNDER FLOOR ON STRINGER 44 RT BETWEEN FR 74 TO 75 WAS DETERMINED NOT TO BE IAW A310 SRM 53-10-14 FIG 201 DUE TO INCORRECT THICKNESS.  REMOVED EXISTING REPAIR AND REPAIRED IAW A310 SRM 53-10-14 FIG 201.  THIS IS A REPAIR WITH NO AIRBUS ISSUED PART NUMBER, REPAIR IDENTIFIED BY THE AGING AIRCRAFT INSPECTION PROGRAM.
